# SDR QXEA2017032100136

- Difficulty date: March 21, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 37,889 hours, 39,618 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON STRINGER 30R, BS 18.250 - 1.00. BLENDED AND REMOVED LIGHT SURFACE CORROSION ON THE STRINGER IAW SRM 51-21-02-02, PARA A(1)-(2)(A) AND (B). RESTORED FINISH IAW SRM 51-21-10-02-01, 51-25-10-02-01, AND 51-25-25-02-01.
